A formula of two-partition Hodge integrals

Chiu-Chu Melissa Liu Kefeng Liu Jian Zhou

Differential Geometry mathscidoc:1912.43055

Journal of the American Mathematical Society, 20, (1), 149-184, 2007
Motivated by the Mario-Vafa formula of Hodge integrals and physicists' predictions on local Gromov-Witten invariants of toric Fano surfaces in a Calabi-Yau threefold, the third author conjectured a formula of certain Hodge integrals in terms of certain Chern-Simons invariants of the Hopf link. We prove this formula by virtual localization on moduli spaces of relative stable morphisms.
No keywords uploaded!
[ Download ] [ 2019-12-21 11:13:00 uploaded by Kefeng_Liu ] [ 170 downloads ] [ 0 comments ]
@inproceedings{chiu-chu2007a,
  title={A formula of two-partition Hodge integrals},
  author={Chiu-Chu Melissa Liu, Kefeng Liu, and Jian Zhou},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221111300315627615},
  booktitle={Journal of the American Mathematical Society},
  volume={20},
  number={1},
  pages={149-184},
  year={2007},
}
Chiu-Chu Melissa Liu, Kefeng Liu, and Jian Zhou. A formula of two-partition Hodge integrals. 2007. Vol. 20. In Journal of the American Mathematical Society. pp.149-184. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221111300315627615.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved